# SDR AALA20100714DFW02

- Difficulty date: July 12, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 35,675 hours, 4,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26C ESCAPE PATH LIGHT LAMP VERY DIM.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT ROW 26G.  OPS CHECKED NORMAL.
